Una aproximación bayesiana al problema de heteroscedasticidad en el modelo lineal simple

Translated title of the contribution: Bayesian approximation to the heteroscedasticity in simple regression

Juan Carlos Correa

Research output: Contribution to journalArticlepeer-review

Abstract

We implement a bayesian solution to the heteroscedasticity problem in simple regression. This solution can be easily generalized to the multiple regression case.

Translated title of the contributionBayesian approximation to the heteroscedasticity in simple regression
Original languageSpanish
Pages (from-to)17-21
Number of pages5
JournalRevista Colombiana de Estadistica
Volume28
Issue number1
Publication statusPublished - Jun 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint

Dive into the research topics of 'Bayesian approximation to the heteroscedasticity in simple regression'. Together they form a unique fingerprint.

Cite this